# SDR 2004F00195

- Difficulty date: May 28, 2004
- Submitted: July 21, 2004
- Operation: Air carrier
- Aircraft: N661GA
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 561
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Striker
- Condition: Loose
- Location: Mlg Door Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

2 HOURS & 25 MIN INTO FLT, BOTH ENG WENT TO FLT IDLE WITH AUTO-THROTTLES ENGAGED.  AUTO-THROTTLES DISENGAGED & THROTTLES PUSHED BACK TO CRUISE.  AUTO-THROTTLES REENGAGED WITH NO PROBLEMS.  A/C MANUFACTURER REVEALED THIS CONDITION OCCURRED BEFORE WITH A G-V A/C.  INTERMITTENT MLG DOOR OPEN SIGNAL WILL CAUSE AFCS SYS LOGIC TO RETARD THROTTLES SO A/C WONT EXCEED V(LE).  CAN BE CAUSED BY MLG DOOR SWITCH MISRIGGING.  DUPLICATED ON GROUND AT GAC. DETAILED MLG SYS INSP ACCOMPLISHED.  RT MLG, OUTER DOOR SWITCH NOT CONTACTING STRIKER PLATE WHICH COULD HAVE CAUSED MISRIGGING CONDITION AT CRUISE.  PLATE REPOSITIONED & SWITCH RIGGED PER THE G-V MM, AN FDR DOWNLOAD SHOWED NO IN-FLT FAULTS. A/C WAS RETURNED TO SERVICE.  (M)
